MathSciNet Relay Station
MathSciNet bibliographic data
MR735049 (85d:20008) 20C20
Olsson, Jørn B. On the number of characters in blocks of finite general linear, unitary and symmetric groups. Math. Z. 186 (1984), no. 1, 41–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement